# SDR HALA2010022100072

- Difficulty date: February 21, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 30,367 hours, 5,813 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - L PACK OFF LIGHT ILLUMINATED.  EICAS MESSAGE "PACK OFF LIGHT" DISPLAYED, OPERATED NORMAL AFTER STBY SELECTED.  T/S AS PER FIM 21-51-00/101 FIG 103 BLOCK 1 CHECKS OK ALL THE WAY THROUGH FIM 21-51-00/101 FIG 103 SHEET 5 BLOCK 8 OPS NORMAL AS PER FIM.
